# SDR SWIA200718831

- Difficulty date: October 30, 2007
- Submitted: November 7, 2007
- Operation: Air carrier
- Aircraft: N920SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7660
- Aircraft time: 13,599 hours, 11,702 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTING AFT OF OVERWING EXIT IS INOP.  REPLACED NR 4 EMERGENCY LIGHT POWER INVERTER.  OPS CHECK GOOD IAW CRJ 200 MM 33-51-00.
